Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/15215

Title: Grothendieck rings of basic classical Lie superalgebras
Authors: Sergeev, A.N.
Veselov, A.P.
Keywords: Grothendieck ring
Lie superalgebras
Issue Date: 2011
Publisher: © Annals of Mathematics
Citation: SERGEEV, A.N. and VESELOV, A.P., 2011. Grothendieck rings of basic classical Lie superalgebras. Annals of Mathematics, 173 (2), pp. 663-703.
Abstract: The Grothendieck rings of finite dimensional representations of the basic classical Lie superalgebras are explicitly described in terms of the corresponding generalized root systems. We show that they can be interpreted as the subrings in the weight group rings invariant under the action of certain groupoids called super Weyl groupoids.
Sponsor: This work has been partially supported by the EPSRC (grant EP/E004008/1), European Union through the FP6 Marie Curie RTN ENIGMA (Contract number MRTN-CT-2004-5652) and ESF programme MISGAM.
Version: Published
DOI: 10.4007/annals.2011.173.2.2
URI: https://dspace.lboro.ac.uk/2134/15215
Publisher Link: http://dx.doi.org/10.4007/annals.2011.173.2.2
ISSN: 0003-486X
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
annals-v173-n2-p02-p.pdfPublished479.76 kBAdobe PDFView/Open
CoverforPDF.pdfCover sheet22.11 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.